# SDR USAASB96255

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FLT 404 - CREW REPORTED THE EMERGENCY EXIT LIGHT ABOVE SEAT 9C IS INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
